Pennsylvania Rush Soccer

Player Development Program

PA Rush Soccer Club’s travel program prides itself on placing the player first.

PDP is designed to provide a wide array of high-level developmental tools and opportunities to players looking for “something extra” to improve their game. PDP is split into three programs -- “Friday Night Finishing” (FNF), “GoalKeeper Academy” (GK), and Technical sessions.” Our mission is to ensure that individuals committed to PA Rush have every resource necessary to reach their full potential. 

Open to all travel players and sponsored by PA Rush, this professionally-staffed program consists of age-appropriate training with a technical curriculum that stresses both the individual and team skills that are essential to success in soccer. We have staggered the timing of the technical session/small sided games and FNF sessions, so the players can do both sessions without any conflicts, for 2 straight hours of training designed to enhance technical speed and finishing skills. GK training is typically offered on a separate night. 

Program highlights: PDP is offered twice a year, in the Spring and Fall. Any travel players new to the club for the 2019/20 season are also welcome to attend these sessions. 

FNF -- Friday Night Finishing program. Focus on the technique of shooting, with lots of shots on goal. Technical session -- 1v1 and creativity with small sided games.

GK -- Goalkeeping academy with technical training specific to keepers. 

Spring 2020 Schedule 

Friday Night Finishing 
Trainer
: Sheku Bangura (9v9 Director of Coaching)
Friday Night Finishing is open to all PA Rush travel players, especially forwards and other attacking players who want the opportunity to have many shooting repetitions in front of goal with guidance and feedback. Each player will get approximately 80 shots per session. 

Activity Summary: 5 total sessions @ 1 hour each
2 age brackets (2010-2008 and 2007 and older) 

Scheduled Dates (Friday Evenings): March 27, April 3, 10, 17, 24 

Times and Location: North Branch Park- 207 Park Ave, Chalfont
2012 - 2009: 5:30-6:30 PM
20008 & older: 6:30-7:30 PM 

Technical Session
Trainer: Kristian Bates (Technical Director)
Technical sessions with focus on 1v1 and creative turns and small sided games. This will cover passing/receiving and dribbling/individual moves with dynamic SAQ soccer exercises. The program will break down complex footwork into simple, easy-to-follow steps using the PA Rush methodology. The players will develop lightning fast technical skills in a progressive, age-appropriate program. 

Activity Summary: 5 total sessions @ 1 hour each
2 age brackets (2012-2009 and 2008-up) 

Scheduled Dates (Friday Evenings): March 27th, April 3, 10, 17, 24 

Times and location: North Branch Park- 207 Park Ave, Chalfont
2008 and older: 5:30-6:30 PM
2012 - 2009: 6:30-7:30 PM 

Goalkeeping
Trainer: Bill Dailey (PA Rush GoalKeeper Director)
Goalkeeper Training, aimed at any travel player looking to sharpen their goalkeeping skills, will focus on the technique and the mechanics of goalkeeping. Drills include catching, high shots, low shots, foot work, dealing with crosses, diving, angles and distribution. These sessions are designed to encompass all age groups and skill levels. 

Activity Summary: 6 total sessions @ 1 hour each
3 age brackets (7v7, 9v9 and 11v11)

Scheduled Dates (Wednesday Evenings): March 25, April, 1, 8, 15, 22, 29

Times and Location: PA Rush Complex: 1735 Upper State Road, Doylestown
7v7 players (2012,2011, 2010) & 9v9 players (2009 and 2008): 6:00-7:00 PM
11v11 players 2007-2001: 7:00-8:00 PM 

Contact

Pennsylvania Rush Soccer Club
P.O. Box 5159 
New Britain, Pennsylvania 18901

Phone : 267-403-1021
Email: [email protected]

HOURS

 

Rush National sponsor

Copyright © 2020 Pennsylvania Rush Soccer Club  |  Privacy Statement |  Terms Of Use |  License Agreement |  Children's Privacy Policy  Log In